Thread: Kidney Pain..
06-29-2004, 08:23 AM #1
I just started 300mg/wk of Test E and 20mg/ED of Nolva last Thurs.
I know this may sound crazy but I think I can feel the Test "pump" already...maybe it's Nolva?
Regardless, last night my kidneys started aching. I'm drinking so much water already I piss every 30 min.
BTW, I just started 25mcg/ed of Synthroid last Monday (prescribed for high TSH). Could this interact with my gear?
06-29-2004, 08:26 AM #2
How can you be 100% sure it is your kidneys? It could be your back, gallbladder, gastritis, among other things, if you never had confirmed kidney problems before I wouldn't jump the gun.
06-29-2004, 08:30 AM #3
try taking 1g a day of cranberry extract....that is a supplement you can buy at any GNC or wal-mart....that might help
06-29-2004, 08:31 AM #4
I agree with Loz.... Don't jump to conclusions here...
Usually if you are having kidney problems you will have signs of it, such as peeing blood....
It may just be back pumps or something else...
Go to a doc to be sure..
06-29-2004, 08:42 AM #5Originally Posted by Lozgod
06-29-2004, 08:44 AM #6Originally Posted by big swoll
I have some at home. If it doesn't go away by this evening, I'll get it a try. thanx
06-29-2004, 08:54 AM #7Originally Posted by stitch1967
it can't ever hurt to take it...on my current cycle, im taking two liver protectants (liv.52, and milk thistle), and a kidney protectant (cranberry extract)
better safe than sorry
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)